MAUDE Adverse Event Report: BIO-DETEK INCORPORATED STAT PADZ HVP MULTI FUNCTION ELECTRODES; DEFIB/PACING ELECTRODE

BIO-DETEK INCORPORATED STAT PADZ HVP MULTI FUNCTION ELECTRODES; DEFIB/PACING ELECTRODE
Model Number 8900-4004
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to defibrillate a patient (age & gender unknown), after removing the electrode pads, burns were found on the patient's skin.Complainant did not indicate the degree of the burns found on the patient's skin.
 
Additional Manufacturer Narrative
The complainant was contacted for return of the device.The device has not been returned to zoll for evaluation.

Brand Name
STAT PADZ HVP MULTI FUNCTION ELECTRODES
Common Device Name
DEFIB/PACING ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
MDR Report Key9819313
Report Number1218058-2020-00019
Device Sequence Number16911104
Product Code MKJ
UDI-Device Identifier00847946016456
UDI-Public00847946016456
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date03/05/2020
Device Model Number8900-4004
Device Catalogue Number8900-4004
Device Lot Number1018
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/19/2020
Supplement Date Received by Manufacturer02/19/2020
Initial Report FDA Received Date03/11/2020
Supplement Report FDA Received Date04/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;